# SDR EE4Y2020031111013

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: General aviation
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 61,286 hours, 35,817 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FSS FWD SPAR LOWER CHORD WITH CORROSION.  NOTE THAT THE RH WING FWD SPAR,LOWER CHORD AT FSS 571 WAS REPAIRED PER SERVICE REQUEST ID:4-4719754243 AND IAW COOPESA EO COO-EO-2020-10849 R00.(REF: JOB A1J003 ITEM 6-2)
